# SDR UPS99230942

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK ON WEB AT FWD LOWER LIGHTNING HOLE RT TORQUE BOX AFT AIRSTAIRS.  REPAIRED AREAS IAW SRM 51-40-3.
